# SDR AALA2009012600193

- Difficulty date: January 26, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 28,382 hours, 13,268 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD  INFLIGHT -  CREW REPORTED INTENSE BURNING SMELL THROUGHOUT CABIN AT START OF DESCENT AND FOR ABOUT 10 MINUTES.  NO VISIBLE SMOKE.  CREW WAS UNABLE TO IDENTIFY ORIGIN.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT PRESSURE REGULATOR VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
